# SDR 07FDEA02711

- Difficulty date: August 2, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A539736102000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACHMENT FITTING WHICH CONNECTS THE CROSSBEAM AND THE FRAME SEGMENT C60 RHS WITH THE SILLBEAM P/N ATTACH FITTING C60: A539-73610-200-51, ATTACH FITTING C60: A539-73610-200-00 AND ECKBESCHLAG: DR012131-200.  REPAIR PERFORMED BY CUT THE TORSION BOX AREA AND REPAIR IT IAW SRM 53-17-18/FIG 206, SH 1(C), SH 2 (D) AND BY REPLACEMENT DAMAGED ATTACH FITTINGS IAW SRM 51-72-10.
